MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY
Catalog Number 08928428190
Medical Device Problem Codes Unable to Obtain Readings (1516); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable pth elecsys e2g 300 result from two of the cobas e 801 analytical units for one patient.The initial result from the cobas e 801 analyzer unit a was 65.3 pg/ml, and the repeat result on the cobas e 801 analyzer unit b was 84.9 pg/ml.The initial result was repeated because a doctor questioned them.The repeat result was deemed to be correct.The result from another hospital was 61.0 pg/ml.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit a serial number is (b)(6).The cobas e 801 analytical unit b serial number is (b)(6).The customer reported that qc was okay before the event.The customer stated that the issue was resolved by loading fresh packs and completing calibration.They also ran a 21-cup precision test and a correlation study.The precision, mean, and correlation study were all acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer reported that they determined that the application hadn't been calibrated since july.They loaded a new pack and got a new lot of calibration.The customer verified that there have not been any new events.Per the product labeling, "renewed calibration is recommended as follows: every 12 weeks when using the same reagent lot every 28 days when using the same cobas e pack on the analyzer." the investigation determined that the root cause was customer education on proper product handling.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
PARATHYROID HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23303363
Report Number1823260-2025-04205
Device Sequence Number16000771
Product Code CEW
UDI-Device Identifier07613336170304
UDI-Public07613336170304
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08928428190
Device Lot Number816686
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown